# SDR 20010501CW016

- Difficulty date: April 6, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N1408M
- Make and model: Cessna 182P
- Aircraft serial: 18264319
- Engine: Cont O470S
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 075014433
- Condition: Failed
- Location: Engine
- Part time: 113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS NOTED THAT THE RIVETS THAT SECURE THE CARB HEAT VALVE PLATE TO THE CONTROL CROSS SHAFT WER COMING LOOSE.  THIS APPEARS TO HAVE BEEN CAUSE BY SEALING MATERIAL ON THE VALVE PLATE WHICH WAS NOT CORRECTLY TRIMMED.  AS A RESULT, THE MATERIAL WOULD BIND IN A CARB HEAT NEEDED POSITION, MAKING IT DIFFICULT TO RETURN THE VALVE TO A NO CARB HEAT POSITION.
